# SDR CA080305013

- Difficulty date: February 19, 2008
- Submitted: May 2, 2008
- Operation: General aviation
- Make and model: Cessna 550
- Engine: Pwa PW530A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Flamed Out
- Stage of operation: TX
- How discovered: O
- Nature of condition: X, J
- Precautionary procedure: D

## Discrepancy

(CAN) WHILE DEICING THE AC AND PERFORMING SYSTEMS CHECKS, THE ENGINE FLAMED OUT WHEN BROUGHT TO IDLE POWER. THE ENGINE FLAMED OUT (2) ADDITIONAL TIMES UNDER SIMILAR CIRCUMSTANCES DURING TROUBLESHOOTING. ATTENTION IS FOCUSING ON THE FUEL CONTROL AND AIRFRAME RIGGING.  MFG WILL CONTINUE INVESTIGATING THE EVENT AND ADVISE OF ROOT CAUSE ONCE ESTABLISHED. (TC NR 20080305013)
